# SDR UPS01236809

- Difficulty date: August 27, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N916UP
- Make and model: Boeing 727172C
- Aircraft serial: 19808
- Aircraft time: 46,642 hours, 37,972 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Condition: Cracked
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK FOUND ON S18 L/H AT BS 947     REPAIR CARRIED OUT IAW IAW SMRO EO 2001-039-002 UPS ENGINEERING FILE NO. 727-53-20028
